# SDR UALA2009042401193

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 66,304 hours, 19,126 cycles
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LOWER ISOLATION PACK BOLT SHEARED OFF AND LAYING ON UNISON RING.  TRIED TO REMOVE SHEARED BOLT FROM MOUNT UNABLE TO ACP.  SHIM PACK AND SHEARED BOLT HEAD PACKAGED AND ON FLIGHT DECK.  REPLACED NR 1 ENG LOWER FWD ENG MOUNT.  ACP'D INSP OF FWD ENG MOUNT INSTALLATION.  SAFETY AND SECURITY GOOD.  NO DEFECTS FOUND.  NOTE:  NOSE COWL WAS NOT REMOVED, SAME ESN CAME DOWN AND UP AFTER FWD MOUNT WORK.  ENG RUN - LK CHECK OKAY.  ACCMP'D VERIFICATION FLIGHT DUE TO ENGINE POS 01 REMOVAL AND REINSTALLATION.  ITEM CLEARED.
